Optimal dividend payment problems in piecewise-deterministic compound Poisson risk models

Runhuan Feng, Shuaiqi Zhang, Chao Zhu

Research output: Contribution to journalConference articlepeer-review

Abstract

This work deals with an optimal dividend payment problem for a piecewise-deterministic compound Poisson insurance risk model. The objective is to maximize the expected discounted dividend payout up to the time of ruin. When the dividend payment rate is restricted, the value function is shown to be a solution of the corresponding Hamilton-Jacobi-Bellman equation, which in turn leads to a tractable methodology to find an optimal threshold dividend payment policy. For the case of unrestricted payment rate, the value function and an optimal barrier strategy are determined explicitly with exponential claim size distributions. A comparison of two examples is provided to illustrate the main results.

Original languageEnglish (US)
Article number6426672
Pages (from-to)7309-7314
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
DOIs
StatePublished - Dec 1 2012
Externally publishedYes
Event51st IEEE Conference on Decision and Control, CDC 2012 - Maui, HI, United States
Duration: Dec 10 2012Dec 13 2012

Keywords

  • Hamilton-Jacobi-Bellman equation
  • Piecewise-deterministic compound Poisson model
  • barrier strategy
  • quasi-variational inequality
  • threshold strategy

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Optimal dividend payment problems in piecewise-deterministic compound Poisson risk models'. Together they form a unique fingerprint.

Cite this